# SDR SWIA200819474

- Difficulty date: April 10, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 17,063 hours, 13,213 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3751 - NR 3 AND NR 4 MAIN TIRES FOUND DEFLATED AFTER LANDING.  REPLACED NR 3 AND NR 4 MAIN WHEEL ASSEMBLYS IAW AMM 32-41-01, PN 5010571-1, SN OFF AUG04-6585, PN 5010571-1, SN OFF JULY01-4192.
